# SDR HEEA084493

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Aircraft time: 13,085 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 412050017135
- Condition: Worn
- Location: Emergency Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOAT COVER IS WORN. REPLACED WITH SERVICEABLE FLOAT COVER.
